# SDR AALA202112078458

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 84,788 hours, 10,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Activated
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ASSIST RESERVOIR SQUIB WAS INADVERTENTLY FIRED. NO SLIDE DEPLOYED DUE TO SYSTEM DEACTIVATED FOR MAINTENANCE. REPLACED RESERVOIR PER AMM 52-11-22.
